I am only 45 (though with all my physical and mental problems tell me different) I have lost most of my sexual drive. I know it can be a side effect of the medications but could it also be that my last husband of 6 years ago was physically and mentally abusive. Don't everyone say oh my gosh at the same time: 6 years?LOL No seriously even though this is the only man I can say I have ever truly loved was also the same man that was physically and verbally abusive. This hurt and it hurt deep. I kept praying and hoping he would change but it never did. I stayed with him because he would continuously threaten to kill me and my daughter. And don't think the police will help you when you make that call for help because they won't. Or didn't in my situation. It is written in stone with them: Well it is a two-sided situation we can't take any action. WELL, CAN'T COUNT HOW MANY POLICE OFFICERS PUT THEIR HEADS DOWN WHEN THEY SEE ME!!! (Read on) After I finally got the nerve to get him to leave I would do anything I thought I might have to for the protection of me and my daughter. He haunted me and my daughter for a year afterwards. He finally started seeing another girl. He is in prison now for shooting his last girlfriend (she is ok). Now you see why I say the police drop their heads at me, this girl could have been killed. But back to the main issue, I have not dated anyone since then and have lost my desire to try and meet anyone. I know the medications I am on have a side-effect of loss of sexual drive, but I still wonder if it was my past. Thanks for any info
Hi i'm so sorry to read your 'story'. Definitely your loss of sex drive will be due to past experiences. Maybe this isn't the only contributing factor though, meds, depending which ones you are taking will also have an effect.
I know this isn't your question but are you/have you had any pts therapy/treatment? I think it's really important for both you and your daughter. I hope you are both ok now!?
hi crazy, it makes me ashamed of my gender when i hear stories like yours. i've had relationships with woman in the past who were in abusive relationships my sisters also. believe me when i say you were not responsible. but you are responsible for getting help when you know you are free of the asshole. as importent as going to NA or AA if you were an addict or alcoholic. i know it sounds cold of me,but it really is important. or you will just end up with another asshole. i dated my last girlfriend who before me was in an abusive relationship. not sure of what was wrong in the beginning, i was patient with her. we talked for months before we had sex and she was ready we did. enough about me . talk as honestly with your new partner as you are ready to. and if he is the right guy and he thinks you are the right woman , you both will know when the time is right... pete
Everything you have experienced will definately have an impact on your sexual feelings. I don't know if you have been through menopause or not or if you are experiencing this at all. When I went through this it completely interfered with my sexual drive. I haven't had any kind of sexual desires for years. I don't even look at men that way anymore. I know that meds. can have alot to do with this happening. Your past can also. With everything that has happened in your life I can understand why this is happening to you. Maybe a talk with your dr. will help you to get this back. I did not want any kind of hormone therapy because of what I've heard about the chances of getting cancer due to them. I did use a herbal remedy for awhile but needless to say this didn't help either. I hope you will be able to resolve this and have a great relationship with a man deserving of you and your child.
I have been in 3 like experiences with men, It is hard to believe but there are good men out there and i have finally found one. Your sex drive shouldn't be connected to your desire to be with a man. I do believe however that your sexual desire loss is most likely a combination of your meds and your past experiences. I think a combination of therapy and talking to your doctor about what meds could be causing this and what meds they can change would be a good idea. If you would like to talk more with me on these subjects then please add me as a friend and we can exchange private messages.. I hope that this is helpful to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - What is the problem with Psycristists in dianosing
Posted 29 Oct 2010 • 3 answers
Posted 13 Jan 2013 • 6 answers
Posted 26 May 2015 • 2 answers
Posted 14 Sep 2015 • 2 answers
Posted 18 Oct 2015 • 1 answer